Alert archive / North Carolina / Tornado Warnings in 2008
Tornado Warning 56, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Oct 1, 2008, 3:45 PM EDT for Wayne County, North Carolina. It was in force for 18 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 1, 2008, 3:45 PM EDT (19:45 UTC)
- Expired
- Oct 1, 2008, 4:03 PM EDT
- In force
- 18 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
County Wayne County, NC
The radar
The Raleigh/Durham radar (KRAX), 65 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 1, 3:50 PM EDT | HAIL 0.75 | 4 Se Goldsboro, NC | A REPORT OF PENNY SIZE HAIL AT THE INTERSECTION OF HIGHWAY 111 AND DITCHBANK ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 1, 1:40 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 7.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 413 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KRAH 011945
TORRAH
NCC191-012015-
/O.NEW.KRAH.TO.W.0056.081001T1945Z-081001T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
345 PM EDT WED OCT 1 2008
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN WAYNE COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 415 PM EDT
* AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO OVER BROGDEN...OR OVER GOLDSBORO...MOVING EAST AT 44 MPH.
* LOCATIONS IMPACTED INCLUDE...
ELROY...WALNUT CREEK...
IF MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT. COVER YOUR HEAD WITH YOUR HANDS TO
PROTECT YOURSELF FROM FLYING DEBRIS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3535 7781 3535 7782 3519 7784 3516 7792
3517 7798 3518 7801 3518 7804 3521 7809
3535 7811 3542 7807 3549 7786 3537 7780
TIME...MOT...LOC 1945Z 258DEG 38KT 3532 7795
$$
BLAES2 follow-up statements
000
WWUS52 KRAH 011956 RRA
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
356 PM EDT WED OCT 1 2008
NCC191-012015-
/O.CON.KRAH.TO.W.0056.000000T0000Z-081001T2015Z/
WAYNE NC-
356 PM EDT WED OCT 1 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR EASTERN
WAYNE COUNTY...
AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR WALNUT CREEK...OR
NEAR LA GRANGE...MOVING EAST AT 43 MPH.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT. COVER YOUR HEAD WITH YOUR HANDS TO PROTECT YOURSELF FROM FLYING
DEBRIS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3535 7781 3535 7782 3519 7784 3516 7792
3517 7798 3518 7801 3518 7804 3521 7809
3535 7811 3542 7807 3549 7786 3537 7780
TIME...MOT...LOC 1956Z 261DEG 38KT 3530 7778
$$
BLAES000
WWUS52 KRAH 012003
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
403 PM EDT WED OCT 1 2008
NCC191-012012-
/O.CAN.KRAH.TO.W.0056.000000T0000Z-081001T2015Z/
WAYNE NC-
402 PM EDT WED OCT 1 2008
...THE TORNADO WARNING FOR EASTERN WAYNE COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA AND
THE WARNING IS NO LONGER IN EFFECT. THIS STORM PRODUCED HAS AS LARGE
AS TENNIS AND BASEBALLS AS IT MOVED ACROSS SAMPSON AND WAYNE
COUNTIES.
IF YOU EXPERIENCED SEVERE WEATHER SUCH AS LARGE HAIL OR DAMAGING
WINDS PLEASE PASS THE INFORMATION ALONG TO YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3535 7781 3535 7782 3519 7784 3516 7792
3517 7798 3518 7801 3518 7804 3521 7809
3535 7811 3542 7807 3549 7786 3537 7780
TIME...MOT...LOC 2002Z 261DEG 38KT 3531 7770
$$
BLAESWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Oct 1, 3:44 PM EDT, 1 minute earlier.
Area forecast discussion, Oct 1, 3:44 PM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 344 PM EDT WED OCT 1 2008 .SYNOPSIS... A COLD FRONT WILL DRIFT EAST ACROSS CENTRAL NORTH CAROLINA TODAY. HIGH PRESSURE WILL BUILD INTO THE REGION TONIGHT AND THURSDAY BRINGING MUCH COOLER AND DRIER CONDITIONS. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... AS OF 335 PM... PARAMETERS IN PLACE ACROSS TH SE QUARTER OF CENTRAL N FOR STRONG/SEVERE STORMS THROUGH 00Z. MIXED LAYER MOST UNSTABLE CAPE VALUES BETWEEN 1500-2000J/KG ACROSS REGION. 0-6KM BULK SHEAR 50-40KTS...CREDITED TO A DECENT MID LEVEL JET ROTATING THROUGH L/W TROUGH OVER THE TN VALLEY MOVING INTO THE CENTRAL APPALACHIANS. BY 00Z...BEST DYNAMICS TO GENERATE STRONG/SEVERE STORMS WILL BE EAST-SE OF THE AREA. OTHERWISE...MID LEVEL TROUGH AND ASSOCIATED SURFACE FRONT WILL CROSS REGION THIS EVENING AND LIE EAST OF THE FORECAST AREA BY 06Z THU. W-NW FLOW WILL ADVECT DRIER AIR INTO THE REGION SO SKIES WILL CLEAR WEST-TO EAST...BEGINNING AFTER 10 PM IN THE WESTERN PIEDMONT. DUE TO LOW LEVEL COLD AIR ADVECTION...EXPECT BOUNDARY LAYER TO REMAIN WELL MIXED THROUGH THE NIGHT WITH SOME GUSTS POSSIBLE OVERNIGHT. MIN TEMPS SHOULD RANGE FROM UPPER 40S NW TO THE LOW/MID 50S SE. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/... AS OF 310 AM... WILL BE ISSUED SHORTLY && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... AS OF 335 PM EDT... UPPER PATTERN THROUGH PERIOD WILL BE CHARACTERIZED BY A DEEP TROUGH OVER THE WESTERN U.S. WITH ANOTHER L/W TROUGH DROPPING SWD OFF THE EASTERN SEABOARD. BETWEEN THE TWO SYSTEM WILL BE A NARROW RIDGE OF HIGH PRESSURE MIGRATING EAST FROM THE CENTRAL U.S. INTO THE GREAT LAKES-DEEP SOUTH. THIS TYPE OF PATTERN USUALLY SPELLS TRANQUIL WEATHER FOR CENTRAL NC WITH TEMPS AVERAGING NEAR TO SLIGHTLY BELOW NORMAL. EXPECT DRY WEATHER THROUGH MOST OF THE PERIOD. ONLY CAVEAT WILL BE FOR SUNDAY NIGHT INTO MON. AS EASTERN L/W TROUGH DROPS SWD OFF THE COAST...A BACK DOOR COLD FRONT SHOULD DROP SOUTH ACROSS THE REGION. TIMING STILL IN QUESTION WITH LATEST GFS ABOUT 12 HOURS FASTER THAN PREVIOUS RUNS. THUS...MAX TEMPS MON A BIT QUESTIONABLE...DEPENDENT UPON TIMING OF SURFACE FRONT AND EXPECTED LOW LEVEL CAA. FOR NOW...WILL KEEP TEMPS CLOSE TO SEASONAL NORMS. IF GFS TIMING TOO FAST...MAX TEMPS MON MAY END UP BEING 4-5 DEGREES WARMER...ESPECIALLY OVER THE SOUTHERN COUNTIES. OTHERWISE TEMPS SUNDAY SHOULD AVERAGE NEAR/SLIGHTLY ABOVE NORMAL...AND A CATEGORY BELOW NORMAL TUESDAY/WEDNESDAY. EXPECT NORTHING MORE THAN SPRINKLES WITH SURFACE FRONT MONDAY AS AIR MASS DOES NOT APPEAR TO MOISTEN SUFFICIENTLY ENOUGH TO SUPPORT DECENT PRECIP GENERATION. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... AS OF 155 PM WEDNESDAY... PRIMARY FORECAST PROBLEM REVOLVES AROUND REDUCED VSBYS AND CIGS AND WITH CONVECTION ASSOCIATED WITH A SLOW MOVING COLD FRONT AND A VIGOROUS UPPER TROUGH. AT 17Z THE PRIMARY FRONT EXTENDS NE TO SW FROM NEAR KDAN TO KBUY TO KRCZ. AHEAD OF THE FRONT A COUPLE OF ADDITIONAL BOUNDARIES ARE PRESENT. ONE EXTENDS ALONG AND NEAR I-95 WITH A WIND SHIFT TO THE NW BEHIND IT AND ANOTHER LOCATED JUST EAST ALONG A THERMAL BOUNDARY RESULTING FROM CONVECTION LAST EVENING AND FOG THIS MORNING. COOLER AND MORE STABLE AIRMASS HAS ALREADY MOVED THROUGH THE W PIEDMONT AND THE THREAT OF CONVECTION IS OVER AT KINT AND KGSO. STILL COULD SEE A SHOWER AT KRDU BUT THREAT IS LIMITED UNTIL EARLY THIS EVENING. FURTHER E AT KRWI AND ESPECIALLY KFAY THE ATMOSPHERE HAS A BIT MORE INSTABILITY (STILL MARGINAL WITH MLCAPES AROUND 1000 J/KG) TO SUPPORT CONVECTION. IMPRESSIVE BULK SHEAR VALUES AT 0-6KM NEAR 60 KTS SUGGESTS THAT STORMS HAVE THE POTENTIAL TO BE ORGANIZED. BECAUSE OF THE THREAT IS MARGINAL WILL KEEP MENTION OF WIND GUSTS OUT OF PREVAILING TAFS FOR NOW. SFC FRONT AND TROF MOVES OFFSHORE OVERNIGHT ALLOWING THE ATMOS TO STABILIZE AND SKIES TO CLEAR. WITH COLD ADVECTION COULD SEE SOME WIND GUSTS THIS EVE AND AGAIN ON THU. LOOKING BEYOND 12Z THURSDAY... HIGH PRESSURE SHOULD RESULT IN MAINLY FAIR WEATHER VFR CIGS AND VSBYS THROUGH THE WEEKEND. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...WSS NEAR TERM...WSS SHORT TERM...WSS LONG TERM...WSS AVIATION...BLAES
Hazardous weather outlook, Oct 1, 1:46 PM EDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 146 PM EDT WED OCT 1 2008 NCZ011-027-028-042-043-077-078-085-086-088-089-021000- HALIFAX-NASH-EDGECOMBE-JOHNSTON-WILSON-HARNETT-WAYNE-SCOTLAND-HOKE- CUMBERLAND-SAMPSON- 146 PM EDT WED OCT 1 2008 ...SEVERE THUNDERSTORM WATCH 910 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AS AN UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT MOVE ACROSS THE AREA. MOST OF THE THUNDERSTORM ACTIVITY WILL DEVELOP EAST OF US HIGHWAY 1 DURING THE EARLY AFTERNOON HOURS...AND THE BEST POTENTIAL FOR SEVERE WEATHER SHOULD BE CONFINED TO THE COASTAL PLAIN. ANY STORMS THAT DO BECOME SEVERE WILL HAVE THE POTENTIAL TO PRODUCE PENNY SIZE HAIL AND WIND GUSTS AROUND 60 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER ASSOCIATED WITH THE STORMS THIS AFTERNOON. NCZ010-026-041-021000- WARREN-FRANKLIN-WAKE- 146 PM EDT WED OCT 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AS AN UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT MOVE ACROSS THE AREA. MOST OF THE THUNDERSTORM ACTIVITY WILL DEVELOP EAST OF US HIGHWAY 1 DURING THE EARLY AFTERNOON HOURS...AND THE BEST POTENTIAL FOR SEVERE WEATHER SHOULD BE CONFINED TO THE COASTAL PLAIN. ANY STORMS THAT DO BECOME SEVERE WILL HAVE THE POTENTIAL TO PRODUCE PENNY SIZE HAIL AND WIND GUSTS AROUND 60 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER ASSOCIATED WITH THE STORMS THIS AFTERNOON. NCZ007>009-021>025-038>040-073>076-083-084-021000- PERSON-GRANVILLE-VANCE-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM- DAVIDSON-RANDOLPH-CHATHAM-STANLY-MONTGOMERY-MOORE-LEE-ANSON-RICHMOND- 146 PM EDT WED OCT 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Oct 1, 10:43 AM EDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1043 AM EDT WED OCT 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 4 SSW LEXINGTON 35.76N 80.28W
09/30/2008 E0.75 INCH DAVIDSON NC PUBLIC
HAIL COVERED THE GROUND TO A DEPTH OF AT LEAST 2 INCHES.
&&
ORROCKSpecial weather statement, Oct 1, 2:12 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 212 PM EDT WED OCT 1 2008 NCZ042-077-088-089-011915- CUMBERLAND-HARNETT-JOHNSTON-SAMPSON- 212 PM EDT WED OCT 1 2008 ...A STRONG THUNDERSTORM WILL MOVE ACROSS NORTHERN CUMBERLAND... HARNETT AND SAMPSON COUNTIES THROUGH 315 PM EDT... AT 212 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF EASTOVER...OR ABOUT 7 MILES NORTH OF FAYETTEVILLE... MOVING NORTHEAST AT 26 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR WADE AROUND 225 PM EDT...LINDEN AROUND 230 PM EDT...GODWIN AROUND 235 PM EDT...FALCON AROUND 240 PM EDT...ERWIN AROUND 245 PM EDT...DUNN AROUND 250 PM EDT. GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. THESE WINDS ARE CAPABLE OF BRINGING DOWN LARGE TREE LIMBS. LIGHT OBJECTS SUCH AS TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND AWNINGS COULD BE TOSSED AROUND. BLAES
Local storm report, Oct 1, 3:00 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
300 PM EDT WED OCT 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 1 ENE GODWIN 35.22N 78.67W
10/01/2008 E0.25 INCH CUMBERLAND NC FIRE DEPT/RESCUE
&&
ORROCKLocal storm report, Oct 1, 3:22 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
322 PM EDT WED OCT 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL S NEWTON GROVE 35.25N 78.35W
10/01/2008 E1.75 INCH SAMPSON NC PUBLIC
GOLF BALL SIZE HAIL REPORTED IN CENTRAL NEWTON GROVE.
&&
LEPAGANOLocal storm report, Oct 1, 3:24 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
324 PM EDT WED OCT 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL S NEWTON GROVE 35.25N 78.35W
10/01/2008 E2.00 INCH SAMPSON NC TRAINED SPOTTER
A TRAINED SPOTTER REPORTED 2IN SIZE HAIL IN NEWTON GROVE.
&&
LEPAGANOLocal storm report, Oct 1, 3:32 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
332 PM EDT WED OCT 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL S NEWTON GROVE 35.25N 78.36W
10/01/2008 E2.75 INCH SAMPSON NC TRAINED SPOTTER
A TRAINED SPOTTER REPORTED IRREGULAR SHAPED HAIL UP TO
BASEBALL SIZE.
&&
LEPAGANOThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 8:35 PM EDT | Severe Thunderstorm Warning | RAH | Davidson | 40 min |
| Sep 30, 9:15 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Montgomery, Randolph, Stanly | 45 min |
| Sep 30, 9:34 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford | 41 min |
| Sep 30, 9:47 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Randolph | 43 min |
| Sep 30, 10:24 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford | 27 min |
| Sep 30, 10:30 PM EDT | Severe Thunderstorm Warning | RAH | Randolph | 45 min |
| Oct 1, 3:20 AM EDT | Severe Thunderstorm Warning | RAH | Franklin, Johnston, Nash, Wake, Wilson | 34 min |
| Oct 1, 2:20 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson | 40 min |
| Oct 1, 2:25 PM EDT | Tornado Warning | RAH | Cumberland, Harnett, Sampson | 35 min |
| Oct 1, 2:59 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Sampson, Wayne | 34 min |
| Oct 1, 3:08 PM EDT | Tornado Warning | RAH | Johnston, Sampson, Wayne | 52 min |
| Oct 1, 3:18 PM EDT | Areal Flood Advisory | RAH | Cumberland | 55 min |
Nearby
Tornado Warnings in North Carolina, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.